The Annals of Mathematical Statistics

A Borel Set Not Containing a Graph

David Blackwell

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 4 (1968), 1345-1347.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698260

Digital Object Identifier
doi:10.1214/aoms/1177698260

Mathematical Reviews number (MathSciNet)
MR229451

Zentralblatt MATH identifier
0177.48401

JSTOR
links.jstor.org

Citation

Blackwell, David. A Borel Set Not Containing a Graph. Ann. Math. Statist. 39 (1968), no. 4, 1345--1347. doi:10.1214/aoms/1177698260. https://projecteuclid.org/euclid.aoms/1177698260


Export citation